Geometrical inequalities and mixed volumes in the local theory of Banach spaces
Colloque en l'honneur de Laurent Schwartz - Volume 1, Astérisque, no. 131 (1985), p. 373-400
@incollection{AST_1985__131__373_0,
     author = {Milman, V. D.},
     title = {Geometrical inequalities and mixed volumes in the local theory of Banach spaces},
     booktitle = {Colloque en l'honneur de Laurent Schwartz - Volume 1},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {131},
     year = {1985},
     pages = {373-400},
     zbl = {0582.46015},
     mrnumber = {816755},
     language = {en},
     url = {http://www.numdam.org/item/AST_1985__131__373_0}
}
Milman, V. D. Geometrical inequalities and mixed volumes in the local theory of Banach spaces, in Colloque en l'honneur de Laurent Schwartz - Volume 1, Astérisque, no. 131 (1985), pp. 373-400. http://www.numdam.org/item/AST_1985__131__373_0/

[A] Alexandrov A. D., Theory of mixed volumes ; I, Mat Sbornik, 44 (New Ser. 2), (1937), 947-972 | Zbl 0017.42603

Alexandrov A. D., Theory of mixed volumes ; II, Mat. Sbornik, 44(2), (1937), 1205-1238; | Zbl 0018.27601

Alexandrov A. D., Theory of mixed volumes ; III, Mat Sbornik 45(3), (1938), 27-46

Alexandrov A. D., Theory of mixed volumes ; IV, Mat.Sbornik, 45(3), (1938), 227-251. (Russian).

[Al.-M.] Alon N. and Milman V. D., Embedding of k in finite dimensional Banach Spaces, Israel J. Math., 46, (1983). | MR 720303 | Zbl 0546.46015

[A.-M.1] Amir D. and Milman V. D., Unconditional and symmetric sets in n-dimensional normed spaces, Israel J. Math. 37 (1980), 3-20. | Article | MR 599298 | Zbl 0445.46011

[A.-M.2] Amir D. and Milman V. D., A Quantitative Finite-Dimensional Krivine-Theorem, Israel J. Math., Submitted. | MR 788067 | Zbl 0612.46021

[B.-Z.] Burago D. M. and Zalgaller V. A., Geometrical Inequalities, "Nauka", Leningrad, 1980, 288pp. (Russian) | MR 602952 | Zbl 0436.52009

[D] Dvoretzky, A., Some results on convex bodies and Banach Spaces, Proc. Internat. Symp, on linear spaces, Jerusalem (1961), 123-160. | MR 139079 | Zbl 0119.31803

[F] Fedotov, V. P., Ukr.Geom. Sbornik, 21, (1978), 125-131 (Russian) | Zbl 0429.52003

[F.-J.] Figiel T. and Johnson W. B., Large Subspaces of n and estimates of the Gordon-Lewis constant, Israel. J.Math. 37, (1980), 92-112. | Article | MR 599305 | Zbl 0445.46012

[FLM] Figiel T., Lindenstrauss J. and Milman V. D., The dimension of almost spherical sections of convex bodies, Acta Math. 139 (1977), 53-94. | Article | MR 445274 | Zbl 0375.52002

[F.-T.] Figiel T. and Tomczak-Jaegermann N., Projections onto Hilbertian Sub spaces of Banach spaces, Israel. J. Math. 33 (1979), 155-171. | Article | MR 571251 | Zbl 0427.46010

[G] Gromov M., Paul Levy's Isoperimetric inequality, 1980, preprint.

[G.-M.] Gromov M. and Milman V. D., A topological application of the isoperimetric inequality, Amer. J. Math., 105, (1983). | Article | MR 708367 | Zbl 0522.53039

[J.-Sch.] Johnson W. B. and Schechtman G., Embedding p m into 1 n Acta Math., 149 (1982), 71-85. | MR 674167 | Zbl 0522.46015

[K] Krivine J.-L., Sous-espaces de dimension finie des espaces de Banach reticules, Ann. of Math. 104 (1976), 1-29. | Article | MR 407568 | Zbl 0329.46008

[Ka] Kashin B. S., Diameters of some finite dimensional sets and of some classes of smooth functions, Izv. AN SSSR, Ser. Mat., 41 (1977), 334-351 (Russian). | MR 481792 | Zbl 0378.46027

[L] Levy P., Problemes concrets d'analyse fonctionnelle, Gauthier-Villars, 1951. | Zbl 0043.32302

[M] Milman V. D., New proof of the theorem of Dvoretzky on sections of convex bodies, Funct. Anal. Appl., 5 (1971), 28-37 (Russian). | MR 293374 | Zbl 0239.46018

[M-Sch] Milman V. D. and Schechtman G., in preparation.

[M.-W.] Milman V. D. and Wolfson H., Minkowski spaces with Extremal distance from the Euclidean Space, Israel J. Math., 29, N 2-3 (1978), 113-131. | Article | MR 467255 | Zbl 0374.46013

[P.1] Pisier G., On the dimension of the p n -subspaces of Banach spaces, for 1p<2, Trans. Amer. Math., Soc., 276 (1983), 201-211. | MR 684503 | Zbl 0509.46016

[P.2] Pisier G., Holomorphic semi-groups and the geometry of Banach spaces, Ann. of Math. 115 (1982), 375-392. | Article | MR 647811 | Zbl 0487.46008

[P.3] Pisier G., Semi-groups Holomorphes et K-convexité, Exp. 7, Séminaire d'Analyse Fonctionnelle 80/81, Ecole Polytechnique, Palaiseu. | MR 659303 | Zbl 0477.46020 | Zbl 0477.46021

[Pel] Pełczynski A., Geometry of finite dimensional Banach spaces and operator ideals, Notes in Banach Spaces, University of Texas Press, Austin and London, 1980, pp. 81-181. | Zbl 0461.46014

[R] Saint Raymond J., Sur le volume des corps convexes symetriques, Seminaire Initiation a l'Analyse, 1980/81 N11. | Zbl 0531.52006

[S.1] Santalo L. A., Integral geometry and geometric probability. Encyclopedia of Mathematics and its applications. Addison-Wesley 1976. | MR 433364 | Zbl 0342.53049

[S.2] Santalo L. A., Un invariante afin para los cuerpos convexos des espacion de n dimensiones, Portugal, Math. 8, Fasc. 4 (1949)

[Sz] Szarek, S. J., On Kashin's almost euclidean orthogonal decomposition of n 1 , Bull. Acad. Polon. Sci., Ser. Math. Astr. et Phys. 26 (1978), 691-694. | MR 518996 | Zbl 0395.46015

[T] Tomczak-Jaegermann N., Finite-dimensional operator ideals and the Bananch-Mazur distance, a book in preparation. | MR 993774

[U] Urysohn P. S., Mean width and volume of convex bodies in an n-dimensional space, Mat. Sbornik, 31 (1924), 477-486.